# SDR SWAA2021101418489

- Difficulty date: September 15, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 561AB
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561AB HAS CRACKED FASTENER HOLES ; / [01] REMOVED DAMAGE PER EA 21-157-02762; [02] VERIFIED REMOVED DAMAGE PER EA 21-157-02762; [03] REPAIRED DAMAGE PER EA 21-157-02762; [04] VERIFIED DAMAGE REPAIRED PER EA 21-157-02762 C/W; [05] APPLIED RESIN SEALER PER SRM 51-70-08.; [06] VERIFIED APPLICATION OF RESIN SEALER PER SRM 51-70-08.; [07] REPAIRED DAMAGE PER EA 21-157-02762; [08] ROBERT TOWNS (TECHNICIAN); 01-OCT-2021 09:23 UTC  REPAIRED DAMAGE PER EA 21-157-02762 INSPECTED; [09] REPAIRED DAMAGE PER EA 21-157-02762; [10] REPAIRED DAMAGE PER EA 21-157-02762
